Skip to content

A Multiplicative Ergodic Theorem

Oseledets, V. I. (1968). A Multiplicative Ergodic Theorem: Lyapunov Characteristic Numbers for Dynamical Systems. Transactions of the Moscow Mathematical Society, 197-231.

Type
Journal article
Intellectual base
Primary research
Year
1968
Pages
197-231
Link
https://m.mathnet.ru/php/archive.phtml?jrnid=mmo&option_lang=eng&paperid=214&wshow=paper

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:28283a452a78 · see in the full table